What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before the first event at Sep 21, 7:02 PM EST, 1 hour 26 minutes earlier.
Area forecast discussion, Sep 21, 7:02 PM EST, 1 hour 26 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wakefield VA
802 PM EDT Sat Sep 21 2024
.SYNOPSIS...
High pressure builds south along the Mid-Atlantic coast into
early next week. Meanwhile, a series of shortwave troughs will
slide across the region in northwest flow aloft bringing on and
off rain chances. Seasonal temperatures are expected to start
next week.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
As of 335 PM EDT Saturday...
Key Messages:
- Pleasant weather this afternoon with highs in the low 80s
inland, 70s immediately near the coast.
- Shower/storm chances increase late this afternoon in the
west, progress east overnight. A severe storm or two possible
in the piedmont.
Mostly sunny this afternoon with high pressure centered well N
of the region and ridging S along the Mid-Atlantic coast.
Temperatures range from the upper 70s to lower 80s. Meanwhile,
showers/tstms are developing across the higher terrain to the W
ahead of a shortwave trough and approaching cold front.21/12z
CAMs remain in good agreement regarding timing and coverage of
precip spreading across western portions of the area late this
afternoon and evening. Scattered showers/storms then gradually
cross the area overnight as secondary shortwave energy slides
across the area. SPC has far western portions of the area in a
MGNL for today. There will be decent shear in the area, as the
12z HREF shows ~30-35kt of effective shear. However, the window
for severe weather will be limited given the narrow timeframe
for sufficient CAPE prior to sunset. If severe tstms do form,
the threats would be damaging wind gusts and hail. A weak
backdoor cold front pushes onshore late tonight. There is a
potential for stratus late tonight, and some patchy fog across
the Piedmont. Low temperatures will primarily be in the 60s.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
As of 335 PM EDT Saturday...
Key Messages:
- Isolated shower chances for Sunday with a backdoor cold front
- Pleasant start to the week with dry weather and highs in the
70s
The backdoor cold front is forecast to cross into the local
area early Sunday morning and lingers in the area through the
day. Isolated/widely scattered showers will accompany the front,
so slight chance PoPs have been maintained in the NE early then
progressing SW through the day. High temperatures will depend
on the location of the front through the day, but generally
expect low-mid 70s in the NE and around 80F in the SW. Mostly
cloudy to overcast conditions are expected across most of the
area.
The ridge axis aloft shifts toward the E coast Monday.
Meanwhile, surface low pressure offshore finally makes some
progress to the SE and farther offshore. Monday should be
pleasant, albeit a bit cloudy. Highs will be in the low-mid 70s
across northern counties and upper 70s S of I-64. Lows Mon night
will be around 60. Another shortwave trough approaches from the
NW Tuesday as high pressure remains centered NE of the region
with the surface ridge axis extending SW along the Mid-Atlantic
coast. This will bring a chc of showers inland. High
temperatures range from the lower 70s NW to the upper 70s SE,
after morning lows in the lower to mid 60s.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
As of 335 PM EDT Saturday...
Key Messages:
- Multiple low-end chances for precip next week.
Moisture will gradually slide back into the area next week
around the edge of a ridge offshore, and ahead of a trough well
to the W. Confidence in the forecast for midweek and after is
low, but there are daily rain chances with increased moisture.
Temperatures will gradually warm a bit as thicknesses rise with
the ridge pushing up the coastline. Highs are forecast to be in
the mid 70s to around 80 degrees. Lows will mainly be in the
60s.
&&
.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
As of 800 PM EDT Saturday...
A cold front and an upper trough will approach from the NW this
early tonight. Then, a backdoor cold front will slide in from
the NE late tonight into early Sun morning. The best chc of
showers/tstms will be at RIC this evening. Brief heavy rain and
reduced vsby along with locally strong wind gusts are possible
with any tstms. A chc of showers and perhaps a tstm will shift E
later tonight, mainly after 04-05z. There is a potential for
MVFR and IFR CIGs late tonight into Sun morning, with the best
potential for IFR cigs at RIC. Additionally, MVFR vsby is
possible. The backdoor cold front will slide across the region
Sun. MVFR CIGs will potentially linger into Sun aftn, esply at
all TAF sites except SBY. The wind will mainly be ENE 8-12kt
behind the backdoor front.
There is a potential for lower CIGs late Sun night/early Mon
morning. Otherwise, mainly dry and VFR Mon. Minimal chcs of
showers are forecast Tue through Thu.
&&
.MARINE...
As of 405 PM EDT Saturday...
Key Messages:
- Small Craft Advisories remain in effect for all coastal waters
through Monday (primarily for seas).
- Winds increase Sunday, but remain mainly sub-SCA. Waves may
build to 4 ft late Sunday/Sunday night at the mouth of the
Bay.
- Persistent long period swells keep seas elevated into the
middle of next week.
Sfc low pressure (~1007mb) lingers well off the southern New
England and NJ coast, with high pressure centered well to the N,
across NewFoundland/Labrador. SE winds ~10 kt (10-15 kt across
the bay) continue into this evening, diminishing to 5-10 kt
overnight. Winds become E 10-15 kt with perhaps a few gusts to
around 20 kt Sun behind a weak area of low pressure which moves
SE across VA and into E NC. Winds become NE 15-20 kt across the
coastal waters and lower bay (15 kt with a few gusts to around
20 kt for the rest of the bay) Sun evening into early Sun night
before diminishing to 10-15 kt. Cannot rule out a few gusts up
to 25 kt across the northern coastal waters. Waves and seas were
1-2 ft (2-3 ft at the mouth of the bay) and 4-5 ft respectively
this afternoon. Expect seas to build to 5-7 ft Sun night into
Mon, potentially remaining elevated through mid week. As such,
have maintained SCAs for the coastal waters until Mon evening.
Will note that these SCAs will need to be extended in future
updates. Confidence is still too low for any headlines (outside
of 3-4 ft waves at the mouth of the Ches Bay).
&&
.TIDES/COASTAL FLOODING...
As of 400 PM Saturday...
- Key Message: Long duration coastal flood event continues
across the region, with flooding likely to persist through mid
week. Various headlines remain in effect (see latest CFWAKQ
for details).
Tidal departures have risen slightly over the past 12 hrs, with
some areas now >+1.5 ft above astro tide levels. This
afternoon's high tide cycle is the higher of the daily cycle
(astronomically), which will lead to water levels into moderate
flood thresholds for most sites in the mid/upper Bay, as well as
the VA eastern shore. Va Beach and Currituck, NC peaked at right
around moderate flood stage. The high tides Sunday and Monday
afternoon look to be slightly higher than this afternoon's high
tide. As such, expect additional rounds of moderate coastal
flooding through Monday evening. Portions of the upper bay may
see moderate coastal flooding continue into Tuesday. For now,
have issued Coastal Flood Warnings for most of the Chesapeake
Bay, Virginia Beach, Currituck, and Eastern Shore (apart from
around Ocean City, MD) through Monday evening. Confidence was
too low at Yorktown to extend the Coastal Flood Warning beyond
Sunday, but this may need to be extended in future updates. Have
opted to leave Norfolk and Chesapeake in a Coastal Flood
Advisory (as opposed to a Coastal Flood Warning) given that the
Elizabeth River and Swell's Point look to remain below moderate
flood stage. However, if tides trend up, they may need to be
added to the warning. A Coastal Flood Advisory remains across
the Atlantic side of the Maryland Eastern Shore with Ocean City
looking to remain in minor flood stage through Monday afternoon.
Additional coastal flooding looks to continue into mid week.
In addition, a High rip current risk is in effect through
Sunday and will likely be extended into Monday as well.
&&
.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...Coastal Flood Warning until midnight EDT Monday night for
MDZ021>023.
Coastal Flood Advisory until 4 PM EDT Monday for MDZ024-025.
NC...Coastal Flood Warning until 4 PM EDT Sunday for NCZ102.
VA...Coastal Flood Warning until midnight EDT Monday night for
VAZ075-077.
Coastal Flood Warning until 4 PM EDT Sunday for VAZ098.
Coastal Flood Warning until 10 PM EDT Monday for VAZ076-078-
085-521-522.
Coastal Flood Advisory until 8 PM EDT Monday for VAZ083-518-
520.
Coastal Flood Advisory until 4 AM EDT Sunday for VAZ084-086-
523.
Coastal Flood Warning from 11 AM to 6 PM EDT Sunday for VAZ084-
086-523>525.
Coastal Flood Advisory until 6 AM EDT Sunday for VAZ089-090-
093-096-524-525.
Coastal Flood Warning from 11 AM Sunday to 10 PM EDT Monday
for VAZ089-090-093-096.
Coastal Flood Advisory until 6 PM EDT Monday for VAZ095-097.
Coastal Flood Warning until 8 PM EDT Monday for VAZ099-100.
MARINE...Small Craft Advisory until 6 PM EDT Monday for ANZ650-652-654-
656-658.
&&
SYNOPSIS...AJZ
NEAR TERM...AJZ/AM
SHORT TERM...AJZ/AM
LONG TERM...AJZ/AM
AVIATION...AJZ/TMG
MARINE...LKB/MAM/RMM
TIDES/COASTAL FLOODING...AKQHazardous weather outlook, Sep 21, 4:01 AM EST, 16 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Wakefield VA
501 AM EDT Sat Sep 21 2024
NCZ012>017-030>032-VAZ048-060>062-064>069-079>082-087-088-092-
509>517-519-220915-
Northampton-Hertford-Gates-Pasquotank-Camden-Western Currituck-
Bertie-Chowan-Perquimans-Fluvanna-Prince Edward-Cumberland-Goochland-
Caroline-Mecklenburg-Lunenburg-Nottoway-Amelia-Powhatan-Brunswick-
Dinwiddie-Prince George-Charles City-Greensville-Sussex-Southampton-
Western Louisa-Eastern Louisa-Western Hanover-Eastern Hanover-
Western Chesterfield-Eastern Chesterfield (Including Col. Heights)-
Western Henrico (Including the City of Richmond)-Eastern Henrico-
Western King William-Western King and Queen-
501 AM EDT Sat Sep 21 2024
This Hazardous Weather Outlook is for northeast North Carolina,
central Virginia, east central Virginia, north central Virginia,
south central Virginia and southeast Virginia.
.DAY ONE...Today and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NCZ102-VAZ098-220915-
Eastern Currituck-Virginia Beach-
501 AM EDT Sat Sep 21 2024
...COASTAL FLOOD WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...
...BEACH HAZARDS STATEMENT IN EFFECT FROM 4 PM EDT THIS AFTERNOON
THROUGH THIS EVENING...
...COASTAL FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...
This Hazardous Weather Outlook is for northeast North Carolina and
southeast Virginia.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
HIGH RIP CURRENT RISK.
Beach Hazards Statement.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Watch.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ099-100-220915-
Accomack-Northampton-
501 AM EDT Sat Sep 21 2024
...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 PM EDT SUNDAY...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...
This Hazardous Weather Outlook is for eastern Virginia and
southeast Virginia.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
HIGH RIP CURRENT RISK.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ021>023-VAZ075-077-220915-
Dorchester-Wicomico-Somerset-Westmoreland-Northumberland-
501 AM EDT Sat Sep 21 2024
...COASTAL FLOOD WARNING IN EFFECT UNTIL MIDNIGHT EDT SUNDAY NIGHT...
This Hazardous Weather Outlook is for southeast Maryland, east
central Virginia and eastern Virginia.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ089-090-093-095>097-220915-
Surry-James City-Isle of Wight-Norfolk/Portsmouth-Suffolk-Chesapeake-
501 AM EDT Sat Sep 21 2024
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...COASTAL FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
EVENING...
This Hazardous Weather Outlook is for southeast Virginia.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Watch.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ024-220915-
Inland Worcester-
501 AM EDT Sat Sep 21 2024
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 PM EDT SUNDAY...
This Hazardous Weather Outlook is for southeast Maryland.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ084-086-523>525-220915-
Gloucester-Mathews-York-Newport News-Hampton/Poquoson-
501 AM EDT Sat Sep 21 2024
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...COASTAL FLOOD WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...
This Hazardous Weather Outlook is for eastern Virginia and
southeast Virginia.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Watch.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ076-078-085-521-522-220915-
Richmond-Lancaster-Middlesex-Western Essex-Eastern Essex-
501 AM EDT Sat Sep 21 2024
...COASTAL FLOOD WARNING IN EFFECT UNTIL 8 PM EDT SUNDAY...
This Hazardous Weather Outlook is for east central Virginia and
eastern Virginia.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Warning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
VAZ083-518-520-220915-
New Kent-Eastern King William-Eastern King and Queen-
501 AM EDT Sat Sep 21 2024
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for east central Virginia.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Hazardous weather is not expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MDZ025-220915-
Maryland Beaches-
501 AM EDT Sat Sep 21 2024
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 4 PM EDT SUNDAY...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING...
This Hazardous Weather Outlook is for southeast Maryland.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
HIGH RIP CURRENT RISK.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Coastal Flood Advisory.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 21, 7:24 PM EST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Wakefield VA
824 PM EDT Sat Sep 21 2024
VAZ048-061-062-069-220100-
Goochland VA-Fluvanna VA-Powhatan VA-Cumberland VA-
824 PM EDT Sat Sep 21 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN CUMBERLAND...
SOUTHWESTERN GOOCHLAND...NORTHWESTERN POWHATAN AND SOUTHERN FLUVANNA
COUNTIES THROUGH 900 PM EDT...
At 823 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over New Canton, or near Fork Union, moving southeast
at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Palmyra, Cartersville, Fork Union, Columbia, Fife, Trenholm,
Sunnyside, Lakeside Village, Duncan, Rock Castle, Oak Forest, Three
Square, Shores, Irwin, Central Plains, Bremo Bluff, Cohasset,
Whiteville, West View, and Othma.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3790 7837 3776 7786 3745 7813 3758 7829
3764 7825 3769 7824 3769 7826 3771 7829
3772 7834 3773 7837 3774 7842 3777 7847
TIME...MOT...LOC 0023Z 301DEG 27KT 3772 7827
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Sep 21, 8:00 PM EST, 28 minutes before
Special Weather Statement
National Weather Service Wakefield VA
900 PM EDT Sat Sep 21 2024
VAZ065-220145-
Mecklenburg VA-
900 PM EDT Sat Sep 21 2024
...A STRONG THUNDERSTORM WILL IMPACT WESTERN MECKLENBURG COUNTY
THROUGH 945 PM EDT...
At 900 PM EDT, Doppler radar was tracking a strong thunderstorm near
Staunton River State Park, or near Redoak, moving southeast at 30
mph.
HAZARD...Wind gusts up to 40 mph, heavy rain, and frequent
lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Reduced visibility and minor flooding
possible. Frequent cloud to ground lightning strikes.
This strong thunderstorm will be near...
Clarksville around 905 PM EDT.
Other locations impacted by this storm include Nelson, Spanish Grove,
Richardson, Buffalo Junction, Keats, Finchley, Eppes Fork, John H
Kerr Reservoir, and Skipwith.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3658 7872 3663 7871 3669 7866 3669 7865
3667 7862 3664 7858 3664 7856 3670 7865
3682 7855 3655 7827 3654 7866 3654 7868
3658 7873
TIME...MOT...LOC 0100Z 314DEG 29KT 3671 7861
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MMSpecial weather statement, Sep 21, 8:05 PM EST, 23 minutes before
Special Weather Statement
National Weather Service Wakefield VA
905 PM EDT Sat Sep 21 2024
VAZ062-068-069-513-515-220130-
Goochland VA-Western Chesterfield VA-
Western Henrico (Including the City of Richmond) VA-Powhatan VA-
Amelia VA-
905 PM EDT Sat Sep 21 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CHESTERFIELD...
SOUTHERN GOOCHLAND...WEST CENTRAL HENRICO...WESTERN AMELIA AND
POWHATAN COUNTIES THROUGH 930 PM EDT...
At 905 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Goochland to Macon to Morven. Movement was
southeast at 30 mph.
HAZARD...Wind gusts up to 40 mph, heavy rain, and frequent
lightning.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Reduced visibility and minor flooding
possible. Frequent cloud to ground lightning strikes.
Locations impacted include...
Powhatan, Moseley, Amelia Courthouse, Tuckahoe, Manakin,
Tobaccoville, Trenholm, Morven, Scotts Fork, Macon, Chula, Sabot,
Ballsville, Crozier, Rock Castle, Pilkinton, Maidens, Three Square,
Winterham, and Skinquarter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Heavy rainfall is also occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3745 7817 3745 7816 3746 7814 3746 7813
3751 7812 3756 7808 3768 7802 3765 7760
3742 7767 3726 7784 3743 7818
TIME...MOT...LOC 0105Z 292DEG 28KT 3763 7791 3752 7795 3742 7806
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
MM